# SDR UIEA2020030200355

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,093 hours, 21,190 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE #1 IGNITER INOP(  TRANSFERRED TO DMI 125163 IAW MEL 74-00-01B, CAT 'C'.    LP   1166888:   PERFORMED IMMERSION DEPTH CHECK OF THE #2 ENGINE #1 IGNITER IAW B767 AMM 74-21-02. ADDED 3 SPACER GASKETS TO THE 2 ALREADY THERE FOR A TOTAL OF 5 AS PER SPECS. PERFORMED OPS CHECK OF THE R/H ENG IGNITION SYSTEM IAW AMM 74-00-00. OPS CHECKS GOOD AT THIS TIME. THIS CLEARS DMI 125163. PLACARD REMOVED.  )
